# SDR HEEA966985

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 222366685101
- Condition: Defective
- Location: Fuel Qty
- Part time: 2,937 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUEL QUANTITY INTERMITTENTLY READS ZERO.
